Isotropy of unitary involutions

Nikita Karpenko Department of Mathematical and Statistical Sciences, University of Alberta Maksim Zhykhovich Johannes Gutenberg-Universität, Institut für Mathematik

Algebraic Geometry mathscidoc:1701.01005

Acta Mathematica, 211, (2), 227-253, 2011.6
We prove the so-called$unitary isotropy theorem$, a result on isotropy of a unitary involution. The analogous previously known results on isotropy of orthogonal and symplectic involutions as well as on hyperbolicity of orthogonal, symplectic, and unitary involutions are formal consequences of this theorem. A component of the proof is a detailed study of the quasi-split unitary grassmannians.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:01 uploaded by actaadmin ] [ 70 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{nikita2011isotropy,
  title={Isotropy of unitary involutions},
  author={Nikita Karpenko, and Maksim Zhykhovich},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203401734265779},
  booktitle={Acta Mathematica},
  volume={211},
  number={2},
  pages={227-253},
  year={2011},
}
Nikita Karpenko, and Maksim Zhykhovich. Isotropy of unitary involutions. 2011. Vol. 211. In Acta Mathematica. pp.227-253. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203401734265779.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved